# SDR SWAA2020072198018

- Difficulty date: July 6, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663 VAPOR BARRIER UPPER ATTACH ANGLE WAS CRACKED AT APPROX. RBL 8.   REMOVED CRACKED SECTION OF VAPOR BARRIER UPPER ATTACH ANGLE AND INSTALLED A REPAIR IAW SRM 57-10-10-2R-5.
